# SDR UALA2010122004645

- Difficulty date: December 20, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 72,153 hours, 20,764 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 503111
- Part serial: 86
- Condition: Faulty
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTS AUDIO SELECT PANEL NR1 MIC SWITCH INTERMITTENT.  ALL ON LIGHTS IN MIKE SELECTOR SWITCHES INOP.  BACKGROUND LIGHTING FOR PANEL IS ALSO INOP.  REPLACED CAPTAIN'S AUDIO CONTROL PANEL IAW MM.  PROBLEM RECURRED. REPLACED CAPTAIN'S AUDIO SELECTOR PANEL IAW MM.  LIGHTING OPS CHECKS OK.
